# SDR 97ZZZX541

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 6898735
- Condition: Cracked
- Location: Pt Support
- Part time: 6,995 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACMENT OF THE NR 1 NOZZLE, A CRACK WAS FOUND IN THE P/T SUPPORT BODY JUST AFT OF THE 6 AND 7 BEARING.  SUMP BOSS UNIT WAS SENT IN FOR REWORK.
